# SDR AALA202308308528

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 63,215 hours, 26,392 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR HARD TO OPEN AND CLOSE. ADJUSTED LEFT AFT DOOR TRIM SEAL PER CMM 25-40-64.
